# SDR IPXA2016022399824

- Difficulty date: February 9, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING TEMP BEADED DOUBLER REPAIR AT BS XOS 494 TO 500 REQUIRES REPLACEMENT DUE TO TIME LIMITED.  REPLACED LT WING TEMP BEADED DOUBLER AT BS XOS 494 TO 500 IAW 57-40-02 REPAIR 15, FIG 206.
